MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal¿ secondary set c61 leaked.The following information was provided by the initial reporter: leakage during infusion causing spillage in the wards.
 
Additional Manufacturer Narrative
Initial reporter addr 1: (b)(6).Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The manufacturing location for this product is (b)(6).This site is not registered with the fda.(b)(4).
 
Additional Manufacturer Narrative
H6: investigation summary a device history review was conducted for lot number 1022536.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Additionally, a photograph was submitted to our facility, which displayed the reported leakage occurring between the tube and spike.The issue has been confirmed.Our engineers have further identify the most likely root cause as too little solvent on the joint, which directly lead to the leak.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16006043
Report Number2243072-2022-02177
Device Sequence Number17584300
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Catalogue Number515302
Device Lot Number1022536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer01/15/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown